Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Actonel

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-06-2005, 05:00 AM
Sylvia Williams
Guest
 
Posts: n/a
Default Actonel

I took Actonel only once. The first day, I had nausea. The second day I had pain in my back and severe stomach pain. I will never take it again. I am going to take 1800 mg calcium and 400 mg of D and exercise. <br>Why can't they invent a medicine that doesn't make us sick or feel awful !!!!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
actonel Kathy Actonel 1 12-03-2005 06:00 AM
ACTONEL cathy murry Actonel 2 12-03-2005 06:00 AM
Actonel is bad..... Diane Actonel 0 12-02-2005 06:00 AM
actonel Cathy Actonel 0 09-20-2005 05:00 AM
Actonel Debbie Actonel 0 06-02-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:01 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.